# SDR RAIA00605029

- Difficulty date: May 13, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N837HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145255
- Aircraft time: 13,502 hours, 11,841 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: AE71379016
- Condition: Cracked
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 8016 - OKC - HYDRAULIC SYS NR 1 FAIL.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE HYD PUMP PRESSURE TUBE.
